MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD PRIMARY 6-FILE STER 21MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD PRIMARY 6-FILE STER 21MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A0756221G0P03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a waveone gold primary 6-file ster 21mm file broke during use.The broken part has not yet been retrieved as of this mdr.Retrieval of the broken part is planned.No injury occurred.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.Investigation results: involved file that broke during use was not returned and cannot be analyzed.No unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1891157).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique, overuse, excessive wear, patient condition and behavior during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.Root causes are not identified.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
WAVEONE GOLD PRIMARY 6-FILE STER 21MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22636899
Report Number8031010-2025-00125
Device Sequence Number18181396
Product Code EKS
UDI-Device IdentifierD716WGPRIME211
UDI-PublicD716WGPRIME211
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA0756221G0P03
Device Lot Number1891157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/18/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown